Journals / Turkish Journal of Mathematics and Computer Science / 2025 / Volume: 17 Issue: 2

On some Geometric Properties of Some Catalan Sequence Spaces

Pages
—
Publication Date
2025-12-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We have also shown that some types of these spaces have elite structural properties such as Approximation and Dunford-Pettis Properties.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:It is important to know whether a Banach space is rotund or smooth when examining the structural properties of the space, especially its geometric properties.
📊
Key Findings & Data:In this study, we examined such properties of the sequence spaces $\ell _{p}(\widetilde{C}),$ $1\leq p<\infty ,$ and $\ell _{\infty }(\widetilde{C})$ constructed by the sequence of Catalan numbers.
💡
Conclusion & Impact:We have also shown that some types of these spaces have elite structural properties such as Approximation and Dunford-Pettis Properties.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Catalan numbers · approximation property · Dunford-Pettis property

Abstract

It is important to know whether a Banach space is rotund or smooth when examining the structural properties of the space, especially its geometric properties. Gateaux differentiability of the norm of the space has an important place in the discussion of smoothness. In this study, we examined such properties of the sequence spaces $\ell _{p}(\widetilde{C}),$ $1\leq p<\infty ,$ and $\ell _{\infty }(\widetilde{C})$ constructed by the sequence of Catalan numbers. We have also shown that some types of these spaces have elite structural properties such as Approximation and Dunford-Pettis Properties.

🔖

Cite This Article

Yılmaz, Y., Yalçın, S., Levent, H., Bozkurt, H. (2025). On some Geometric Properties of Some Catalan Sequence Spaces. Turkish Journal of Mathematics and Computer Science, Volume: 17 Issue: 2. https://doi.org/10.47000/tjmcs.1690548

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. Akhiezer, N.I., Krein, M.G., Some Questions in the Theory of Moments. Gosudarstvennoe Nauchno-Tekhnicheskoe Izdatelstvo Ukrainy, Kharkov, 1938.
  2. Grimaldi, R.P., Fibonacci and Catalan Numbers: An Introduction, John Wiley & Sons, New Jersey, 2012.
  3. Grothendieck, A., Sur les applications lineaires faiblement compactes d’espaces du type C(K), Canad. J. Math. 5 (1953), 129–173.
  4. Hilbert, D., Grundz¨uge einer allgemeinen Theorie der linearen Integralgleichungen, In The Digital Collection University of Michigan Historical Math Collection, University of Michigan: Ann Arbor, MI, USA, 1906.
  5. İlkhan, M., A new conservative matrix derived by Catalan numbers and its matrix domain in the spaces c and c0, Linear Multilinear Algebra, 68(2)(2020), 417–434.
  6. Kara, M.I., Kara, E.E., Matrix transformations and compact operators on Catalan sequence spaces, J.Math. Anal. Appl., 4980(2021).
  7. Koshy, T., Catalan Numbers with Applications, Oxford University Press, New York, 2009.
  8. Lindenstrauss, J., Tzafriri, L., Classical Banach Spaces I: Sequence Spaces, Springer-Verlag, 1977.
  9. Malkowsky, E., Rakoˇcevi´c, V., Tuğ, O., Compact operators on the Hahn space, Monatshefte f¨ur Mathematik, (2021).
  10. Megginson, R.E., An Introduction to Banach Space Theory, Springer-Verlag, New York, 1998.
  11. Mursaleen, M., Bas¸ar, F., Y¨uksel, S., A novel study on q-Fibonacci sequence spaces and their geometric properties, Iranian Journal of Science, 48(2024), 939–951.
  12. Tuğ, O., Malkowsky, E., Hazarika, B., Yaying, T., On the new generalized Hahn sequence space hp d′, Abstract and Applied Analysis, (2022).
  13. Yaying, T., A study of novel telephone sequence spaces and some geometric properties, Journal of Inequalities and Applications, (2024).
  14. Yüksel S., Başar, F., A study on q-analogue of Catalan sequence spaces, Filomat, 37(3)(2023), 839–850.
  15. Yüksel S., Başar, F., Matrix transformation and compactness on q-Catalan sequence spaces, Numerical Functional Analysis and Optimization, 45(4–6)(2024), 373–393.
  16. Yüksel S., Başar, F., Paranormed Motzkin sequence spaces, Dera Natung Government College Research Journal, 9(1)(2024), 36–51.
  17. Tuğ, O., Malkowsky, E., Hazarika, B., Yaying, T., On the new generalized Hahn sequence space hp d′, Abstract and Applied Analysis, (2022).